# SDR 96ZZZX5979

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70JF
- Make and model: Lear 25D
- Aircraft serial: 278
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 23320007
- Condition: Corroded
- Location: Horiz Stab
- Part time: 7,096 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEADING EDGE SKIN WHEN STAB BOOTS WERE BEING REPLACED.  COULD HAVE BEEN CAUSED BY METAL NOT BEING PROPERLY TREATED WHEN MANUFACTURED OR BOOTS GOT HOLES IN THEM LETTING MOISTURE IN.  SUBMITTER STATES PROPER TREATMENT OF METAL AND/OR GOOD BOOTS INSTALLED AT ALL TIMES.
